Publication
Title
Linearization and completeness results for terminating transitive closure queries on spatial databases
Author
Abstract
Language
English
Source (journal)
SIAM journal on computing. - Philadelphia, Pa, 1972, currens
Publication
Philadelphia, Pa : 2006
ISSN
0097-5397
Volume/pages
35:6(2006), p. 1386-1439
ISI
000237145600006
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 13.12.2013
Last edited 07.11.2018